# SDR FDEA201011144362

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 143N53405
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LT CARGO NET TIE-DOWN FITTINGS AT STA 520, STA 540, STA 560 AND STA 580 FOUND WITH CORROSION.  REPAIR CARRIED OUT IAW EA F-5340-142360. REPAIR IS CLASSIFIED AS MAJOR.
